| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implantation procedure, a defect was noticed - the haptic was twisted.Additional information has been requested and received stating the physician has noticed the haptic was twisted prior to any patient contact.The surgery was completed on the same day.In the surgeon's opinion the device was manufactured incorrectly.